# SDR CHQA201000133

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 22,588 hours, 18,896 cycles
- Engine: Allsn AE3007A
- Engine time: 17,077 hours, 13,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 14568000434
- Part serial: 319
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAP FAIL MSG ON CLIMBOUT, AND DIVERTED TO ILM WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INSPECTION, THE RIGHT INBOARD FLAP AND LOWER FLAP SHROUD WERE FOUND TO BE DAMAGED.  THE RIGHT INBOARD FLAP AND LOWER FLAP SHROUD WERE REPLACED WITH NO FURTHER DAMAGE NOTED.
